# SDR VNAA0610008

- Difficulty date: October 1, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 5,677 hours, 5,801 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STAB TRIM AND MACH TRIM CAUTION MESSAGE ON CLIMBOUT.  CREW ELECTED TO RETURN TO CLT WITHOUT INCIDENT.  MAINTENANCE RESET SYSTEM.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
